# SDR 95UAL727023

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7253U
- Make and model: Boeing 727222
- Aircraft serial: 21400
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 66OR69
- Condition: Ruptured
- Location: Aft Airstair
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LOUD BANG IN AFT AIRSTAIR AREA.  BODY OVERHEAT AND TAILSKID LIGHT ON.  AIRPLANE RETURNED TO ORD.  REPLACED NR 3 ENGINE TAI PNEUMATIC DUCT AT RIGHT AFT AIRSTAIR.
